# SDR SWAA113406

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,136 hours, 62,636 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573730
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, RT WING NR 9 SPOILER LOWER SKIN DELAMINATED.  REPAIRED SPOILER PER SRM.
